# SDR UALA2011072903903

- Difficulty date: July 28, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 86,093 hours, 13,782 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CABIN APPEARANCE TEAM FOUND DURING AN INTERIOR SWEEP 2 EMERGENCY EXIT LIGHTS INOP AT DOORS 2L AND R.  REPLACED BATTERY AND CHARGER ASSY PER MM, LAMPS OP NORMAL.
